Alert archive / Iowa / Flash Flood Warnings in 2018
Flash Flood Warning 23, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 1, 2018, 1:21 AM CDT for 4 counties in Iowa. It was in force for 8 hr. 20 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2018, 1:21 AM CDT (06:21 UTC)
- Expired
- Jul 1, 2018, 9:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, IA, Jasper County, IA, Polk County, IA, Story County, IA
The radar
The Des Moines radar (KDMX), 8 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 5:24 AM CDT | HEAVY RAIN 7.3 | 2 Nw Maxwell, IA | STORM TOTAL OF 7.3 INCHES NORTHWEST OF MAXWELL. |
| Jul 1, 6:45 AM CDT | HEAVY RAIN 3.21 | 3 Ese Adel, IA | |
| Jul 1, 6:50 AM CDT | HEAVY RAIN 3.4 | 3 Se Waukee, IA | |
| Jul 1, 7:00 AM CDT | HEAVY RAIN 5.14 | 1 W Polk City, IA | |
| Jul 1, 7:04 AM CDT | HEAVY RAIN 6.21 | 1 Nne Windsor Heights, IA | |
| Jul 1, 7:08 AM CDT | HEAVY RAIN 3.8 | 3 S Polk City, IA | |
| Jul 1, 7:23 AM CDT | HEAVY RAIN 5.1 | 1 E Urbandale, IA | |
| Jul 1, 7:24 AM CDT | HEAVY RAIN 3.39 | 2 Ese Waukee, IA | VIA SOCIAL MEDIA. |
| Jul 1, 7:30 AM CDT | HEAVY RAIN 4.64 | 1 Ese Windsor Heights, IA | |
| Jul 1, 7:40 AM CDT | HEAVY RAIN 2.16 | 4 Nnw Cambridge, IA | |
| Jul 1, 8:45 AM CDT | HEAVY RAIN 4.4 | Adel, IA | VIA SOCIAL MEDIA. |
| Jul 1, 8:51 AM CDT | HEAVY RAIN 3.5 | 3 Ese Windsor Heights, IA | VIA SOCIAL MEDIA. |
| Jul 1, 8:59 AM CDT | HEAVY RAIN 5.48 | 2 Ese Grimes, IA | |
| Jul 1, 9:16 AM CDT | HEAVY RAIN 7.54 | Saylorville, IA | |
| Jul 1, 9:18 AM CDT | HEAVY RAIN 7.3 | 5 S Nevada, IA | |
| Jul 1, 9:21 AM CDT | HEAVY RAIN 7.15 | 3 Sse Alleman, IA | |
| Jul 1, 9:23 AM CDT | HEAVY RAIN 5.47 | Polk City, IA | |
| Jul 1, 9:23 AM CDT | HEAVY RAIN 6.45 | Windsor Heights, IA | |
| Jul 1, 9:24 AM CDT | HEAVY RAIN 5.44 | 3 S Saylorville, IA | |
| Jul 1, 9:25 AM CDT | HEAVY RAIN 5 | 4 Ene Dallas Center, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.4 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2827 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 15.5
The text
As transmitted.
961
WGUS53 KDMX 010621
FFWDMX
IAC049-099-153-169-011415-
/O.NEW.KDMX.FF.W.0023.180701T0621Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
121 AM CDT SUN JUL 1 2018
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Polk County in central Iowa...
Southern Story County in central Iowa...
Western Jasper County in central Iowa...
Dallas County in central Iowa...
* Until 915 AM CDT Sunday.
* At 120 AM CDT, local law enforcement reported heavy rain and flash
flooding across the warned area. 3 to 8 inches of rain have
already fallen. Flash flooding is occurring with reports of
stranded vehicles, roads blocked by water, and creeks and streams
out of banks.
* Some locations that will experience flooding include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Adel,
Windsor Heights, Carlisle, Bondurant, Polk City, Huxley,
Saylorville and Mitchellville.
Additional rainfall amounts of one to two inches are possible in the
warned area during the remainder of tonight.
This includes the following highways...
Interstate 35 between mile markers 67 and 72, and between mile
markers 87 and 110.
Interstate 80 between mile markers 100 and 158.
Interstate 235 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
4194 9370 4209 9325 4186 9323 4186 9321
4151 9315
$$
MF2 follow-up statements
656
WGUS73 KDMX 011234
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
734 AM CDT SUN JUL 1 2018
IAC049-099-153-169-011415-
/O.CON.KDMX.FF.W.0023.000000T0000Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Story IA-Jasper IA-Dallas IA-
734 AM CDT SUN JUL 1 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
POLK...SOUTHERN STORY...WESTERN JASPER AND DALLAS COUNTIES...
At 717 AM CDT, although the water has receded in some locations,
local law enforcement and emergency management officials continue to
report flash flooding across portions of the Des Moines metro area,
including along Walnut Creek and Four Mile Creek.
Water levels along Walnut Creek remain above flood stage but have
crested at all locations with readings continuing to fall. Along
Four Mile Creek, the crest has just passed Easton Boulevard and
continues to progress toward Vandalia Roads. Those with interests
downstream through the east side of Des Moines into Pleasant Hill
should continue to prepare for additional rises through the next few
hours.
Some locations that will experience flooding include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Nevada, Adel,
Windsor Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville
and Mitchellville.
This includes the following highways...
Interstate 35 between mile markers 67 and 72, and between mile
markers 87 and 110.
Interstate 80 between mile markers 100 and 158.
Interstate 235 between mile markers 1 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
4194 9370 4209 9325 4186 9323 4186 9321
4151 9315
$$
Small911
WGUS73 KDMX 011410
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
910 AM CDT SUN JUL 1 2018
IAC049-099-153-169-011419-
/O.EXP.KDMX.FF.W.0023.000000T0000Z-180701T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk IA-Story IA-Jasper IA-Dallas IA-
910 AM CDT SUN JUL 1 2018
...THE FLASH FLOOD WARNING FOR POLK...SOUTHERN STORY...WESTERN JASPER
AND DALLAS COUNTIES WILL EXPIRE AT 915 AM CDT...
The flash flooding threat has decreased from earlier since heavy
rainfall has ended, but flooding primarily along streams and creeks
such as Walnut Creek and Four Mile Creek continues. Some roads also
remain under water. Therefore, an Areal Flood Warning is replacing
the Flash Flood Warning until 9:15pm Sunday evening. People should
continue to avoid all flood waters and heed any remaining road
closures.
LAT...LON 4151 9424 4184 9399 4186 9391 4186 9370
4194 9370 4209 9325 4186 9323 4186 9321
4151 9315
$$
AnsorgeWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 12:44 AM CDT, 37 minutes earlier.
Area forecast discussion, Jul 1, 12:44 AM CDT, 37 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1244 AM CDT Sun Jul 1 2018 .DISCUSSION.../Tonight through Saturday/ Issued at 340 PM CDT Sat Jun 30 2018 Main concern is the next 18 hours as a boundary and decent shortwave pass through the state. Currently, convection is developing near the surface front in northern Iowa. Strong instability exists in the warm sector with MUCapes of 4000-5000 j/kg and Downdraft Capes of 1300-1500. Severe convection is expected for the next several hours with damaging winds and large hail the main threat. While a tornado threat does exist, inflow would need to back more substantially to make this more of a concern. None the less, a brief spinup remains a possibility given the impressive Cape values. Heavy rain become the primary threat with time and this aspect will be covered in the hydro section below. While the frontal convection continues to eventually press south and east tonight, there will be some decrease in coverage and intensity by late evening. However, the main shortwave will arrive toward daybreak with increased dynamic forcing in the mid levels across the northern half of the state. This should reinvigorate convection overnight with another round of heavy rainfall. Location of this heavy rain will be difficult to pinpoint as CAMs vary considerably in placement given the previous convection from the evening. However, the strong forcing be sufficient to produce convection behind the surface boundary where flow above the surface will still be supplying plenty of moisture. Therefore, have continued high pops through the night. System will pass across the state on Sunday with any remaining convection confined to the far eastern portions of the state by late morning. Otherwise, cooler and drier air will make conditions much more comfortable than the past couple of days. Beyond this timeframe, the east coast ridge will retrograde across the United States during the upcoming week. Iowa will be on the extreme south of the westerlies with temperatures generally above normal and some threat for convection, although the bulk of it should remain just north of the state. && .AVIATION.../For the 06Z TAFS through 06Z Sunday night/ Issued at 1241 AM CDT Sun Jul 1 2018 Showers and thunderstorms will continue through the remainder of the overnight hours and into early morning. This will bring tempo restrictions of MVFR or lower due to low cigs and significant rainfall rates at times. Lingering MVFR cigs and a few showers are possible into Sunday afternoon before we begin to clear out as this system departs the area. && .HYDROLOGY... Issued at 340 PM CDT Sat Jun 30 2018 Major concern for the night will be the threat of heavy rainfall. Plenty of moisture is available with PWATS approaching 2" in many locations near the boundary. The will be ample moisture transport and inflow as upper system works across the Plains and toward the state by Sunday morning. Several rounds of convection can be expected in portions of northern into central and western Iowa through 12Z on Sunday. Deep warm cloud layers will also promote efficiency along with good but not overwhelming updrafts. The WPC moderate risk outlook is good although some concern that recent models QPF has sifted slightly SE. Overall rainfall of 1 to 3 inches seems reasonable along with isolated locations possibly up to 5-6 inches. The recent rainfall, moist soils and river/streams running at or near capacity all indicate a strong potential for flash flooding along with renewed and/or aggravated river flooding. Have continued the flash flood watch and even expanded to the southeast some to incorporate the new model guidance. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 7 AM CDT this morning for IAZ004>007- 015>017-023>026-033>039-044>050-057>062-070>073-081-082. && DISCUSSION...Cogil AVIATION...Martin HYDROLOGY...Cogil
Hazardous weather outlook, Jun 30, 4:09 PM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 409 PM CDT Sat Jun 30 2018 IAZ004>007-015>017-023>026-033>037-044>048-057>060-070>073-081- 082-012115- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Sac-Calhoun-Webster-Hamilton- Hardin-Crawford-Carroll-Greene-Boone-Story-Audubon-Guthrie-Dallas- Polk-Cass-Adair-Madison-Warren-Adams-Union- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight There is a Moderate Risk of excessive rainfall with heavy rains and flash flooding possible. A Flash Flood Watch is in effect. There is also an Enhanced Risk of severe weather this evening into tonight. Large hail and damaging winds will be the primary threats, but an isolated tornado cannot be ruled out. Minor to moderate river flooding will also continue along parts of the Des Moines River Basin. Expected heavy rains may produce additional flooding or exacerbate ongoing flooding. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday morning and continue off and on infrequently through the work week. The severe weather potential is low at this time. Flood Warnings are expected to continue for portions of the Des Moines River Basin into next week. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .SPOTTER INFORMATION STATEMENT... Spotters may be needed for severe weather and flash flooding later this afternoon and tonight. IAZ027-028-038-039-049-050-061-062-074-075-083>086-092>097-012115- Butler-Bremer-Grundy-Black Hawk-Marshall-Tama-Jasper-Poweshiek- Marion-Mahaska-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold- Decatur-Wayne-Appanoose-Davis- 409 PM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are likely tonight. Some may be severe with locally heavy rains. Large hail and damaging winds would be the primary threats. .DAYS TWO THROUGH SEVEN...Sunday through Friday Intermittent chances for thunderstorms linger Sunday and continue off and on infrequently through the work week. The severe weather potential is low at this time. .SPOTTER INFORMATION STATEMENT... Spotters may be needed tonight.
In the hours before
Local storm report, Jun 30, 10:52 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1052 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM FLASH FLOOD 3 ENE WINDSOR HEIGHTS 41.63N 93.67W
06/30/2018 POLK IA PUBLIC
REPORT VIA SOCIAL MEDIA. STREET AND GUARD
RAILS BEING WASHED AWAY WITH THE GROUND
DETERIORATING.
&&
MJBLocal storm report, Jun 30, 11:10 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1110 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 N WINDSOR HEIGHTS 41.63N 93.71W
06/30/2018 POLK IA PUBLIC
7 INCH TREE BRANCH DOWN AT 67TH AND
MEREDITH.
&&
AKLocal storm report, Jun 30, 11:13 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1113 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HEAVY RAIN 1 NE WATERLOO 42.50N 92.33W
06/30/2018 E2.05 INCH BLACK HAWK IA BROADCAST MEDIA
KWWL REPORTS.
&&
AKLocal storm report, Jun 30, 11:19 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1119 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG 2 ENE URBANDALE 41.64N 93.71W
06/30/2018 POLK IA TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA. LARGE TREE BRANCHES
DOWN 6 TO 10 INCHES IN DIAMETER.
&&
MJBLocal storm report, Jun 30, 11:26 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HEAVY RAIN 1 SSE SAYLORVILLE 41.67N 93.62W
06/30/2018 E7.50 INCH POLK IA PUBLIC
7.50 INCHES NEAR SAYLORVILLE AREA IN RURAL
POLK COUNTY AS OF 1124 PM CDT.
&&
AKLocal storm report, Jul 1, 12:43 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1243 AM CDT SUN JUL 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM HEAVY RAIN 3 SSE ALLEMAN 41.77N 93.58W
07/01/2018 E6.92 INCH POLK IA TRAINED SPOTTER
6.92 INCHES AS OF 1242 AM.
&&
AKThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:03 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy, Marshall, Tama | 57 min |
| Jun 30, 7:05 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 40 min |
| Jun 30, 7:24 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 36 min |
| Jun 30, 7:33 PM CDT | Flash Flood Warning | DMX | Polk, Story | 6 hr |
| Jun 30, 7:42 PM CDT | Flash Flood Warning | DMX | Black Hawk, Grundy | 6 hr |
| Jun 30, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Audubon, Cass, Guthrie | 35 min |
| Jun 30, 8:02 PM CDT | Flash Flood Warning | DMX | Polk | 6 hr |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 46 min |
| Jun 30, 8:16 PM CDT | Flash Flood Warning | DMX | Dallas, Polk | 6 hr |
| Jun 30, 8:45 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 30 min |
| Jun 30, 8:50 PM CDT | River Flood Warning | DMX | Polk | 36 hr |
| Jun 30, 9:04 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 41 min |
| Jun 30, 9:08 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Boone, Dallas, Greene, Guthrie, Madison | 28 min |
| Jun 30, 9:11 PM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 34 min |
| Jun 30, 9:12 PM CDT | River Flood Warning | DMX | Polk | 15 hr |
| Jun 30, 9:23 PM CDT | River Flood Warning | DMX | Dallas, Polk | 16 hr |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Black Hawk | 7 days |
| Jun 30, 9:37 PM CDT | River Flood Warning | DMX | Polk | 9 days |
| Jun 30, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Marion, Polk, Warren | 47 min |
| Jun 30, 10:12 PM CDT | Flash Flood Warning | DMX | Jasper | 6 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Boone, Hamilton, Webster | 4 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Black Hawk | 3 days |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Polk, Story | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Jasper, Marion, Polk | 7 hr |
| Jun 30, 10:47 PM CDT | River Flood Watch | DMX | Story | 10 hr |
| Jun 30, 11:04 PM CDT | River Flood Warning | DMX | Polk | 32 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 38 hr |
| Jun 30, 11:05 PM CDT | River Flood Warning | DMX | Polk | 11 hr |
| Jul 1, 1:36 AM CDT | Areal Flood Warning | DMX | Black Hawk, Bremer, Butler, Grundy, Hardin | 9 hr |
| Jul 1, 2:34 AM CDT | River Flood Warning | DMX | Boone, Hamilton, Webster | 41 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Wright | 4 days |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Black Hawk | 70 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Polk | 47 hr |
| Jul 1, 4:30 AM CDT | River Flood Warning | DMX | Dallas, Greene | 5 days |
| Jul 1, 5:51 AM CDT | River Flood Warning | DMX | Jasper, Marion, Polk | 40 hr |
| Jul 1, 9:08 AM CDT | Areal Flood Warning | DMX | Dallas, Jasper, Polk, Story | 12 hr |
Nearby
Flash Flood Warnings in Iowa, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.